Algebraic construction of one-dimensional quasiperiodic tilings

Research output: Contribution to journalArticle

Abstract

For an arbitrary one-dimensional quasiperiodic tiling constructed via the grid method with periodically spaced grids, an algebraic equation is derived for the positions of the vertices dependent on a single variable, the cardinal position of the vertices.

Original languageEnglish (US)
Pages (from-to)740-743
Number of pages4
JournalJournal of Mathematical Physics
Volume30
Issue number3
DOIs
StatePublished - Jan 1 1989

Fingerprint

Tiling
apexes
grids
Grid
Algebraic Equation
Dependent
Arbitrary

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{ed435c5845594226968010a74641bf3a,
title = "Algebraic construction of one-dimensional quasiperiodic tilings",
abstract = "For an arbitrary one-dimensional quasiperiodic tiling constructed via the grid method with periodically spaced grids, an algebraic equation is derived for the positions of the vertices dependent on a single variable, the cardinal position of the vertices.",
author = "Litvin, {Daniel Bernard}",
year = "1989",
month = "1",
day = "1",
doi = "10.1063/1.528391",
language = "English (US)",
volume = "30",
pages = "740--743",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "3",

}

Algebraic construction of one-dimensional quasiperiodic tilings. / Litvin, Daniel Bernard.

In: Journal of Mathematical Physics, Vol. 30, No. 3, 01.01.1989, p. 740-743.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Algebraic construction of one-dimensional quasiperiodic tilings

AU - Litvin, Daniel Bernard

PY - 1989/1/1

Y1 - 1989/1/1

N2 - For an arbitrary one-dimensional quasiperiodic tiling constructed via the grid method with periodically spaced grids, an algebraic equation is derived for the positions of the vertices dependent on a single variable, the cardinal position of the vertices.

AB - For an arbitrary one-dimensional quasiperiodic tiling constructed via the grid method with periodically spaced grids, an algebraic equation is derived for the positions of the vertices dependent on a single variable, the cardinal position of the vertices.

UR - http://www.scopus.com/inward/record.url?scp=36549101731&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36549101731&partnerID=8YFLogxK

U2 - 10.1063/1.528391

DO - 10.1063/1.528391

M3 - Article

AN - SCOPUS:36549101731

VL - 30

SP - 740

EP - 743

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 3

ER -